# SDR ASOA2016041214699

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 30,270 hours, 21,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12 CD LOWER EXIT SIGN HAVE 1 LIGHT BULB BURNED OUT.  R & R THE BULB IAW AMM 33-51-05.  OPS CHECKED GOOD.
